메뉴 건너뛰기




Volumn 45, Issue 1, 2001, Pages 291-307

Dunford-Pettis and Dieudonné polynomials on Banach spaces

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0035276492     PISSN: 00192082     EISSN: None     Source Type: Journal    
DOI: 10.1215/ijm/1258138269     Document Type: Article
Times cited : (4)

References (22)
  • 14
    • 84974356019 scopus 로고
    • Polynomial grothendieck properties
    • (1995) Glasgow Math. J. , vol.37 , pp. 211-219
  • 22
    • 0001231026 scopus 로고
    • Weakly compact holomorphic mappings on Banach spaces
    • (1988) Pacific J. Math. , vol.131 , pp. 179-190


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.